subscribe: Posts | Comments

Paracetamol Causes Girls Face To Fall Off

0 comments
Paracetamol Causes Girls Face To Fall Off

Girls grows back face after reaction to paracetamol causes skin to fall off…

A Swedish girl has fully recovered after an allergic reaction to paracetamol caused parts of her face and body to fall off. Eva Uhlin, 19, suffered from disfigurement for 4 years before fully growing back her face.

The condition, known as Toxic Epidermal Necrolysis, strikes just one-in-a-million, but when it does, it eats aways at the body, causing the skin to blister, burn and scab.

Uhlin’s nightmare began after becoming ill with a fever when she was 15 years old. The teenager was advised to take a couple of paracetamol, an over-the-counter drug she had taken many times before, but the combination of her virus and the drug created a freak reaction.

Eva Uhlin Allergic Reaction To Paracetamol

Uhlin woke up the next day to find blisters covering her face and spreading all over the rest of her body:

“It felt like something was crawling around under my skin, I was in total shock – it was like something out of a horror film…

“I couldn’t believe what was happening. I had taken Paracetamol many times before.”

During her illness skin on parts of her chest, arms, back and stomach fell off. At one point the damage to Miss Uhlin’s face was so bad that her lips grew together:

“It was terrifying, because at the time they didn’t know what was wrong with me or what would happen to me,”

“When I looked in the mirror for the first time after it happened I didn’t recognize myself.”

After years of treatment at Sweden’s University Hospital of Linkoping, Miss Uhlin has finally recovered and returned home to normal life. But even today she still has to take eye drops twice a day and is sensitive to bright sunlight.

“I’ve always been a positive person, and I didn’t let myself think about the chance that my skin would never be normal again…

“As well as the pain, the effect that the reaction had on my confidence for that time was pretty terrible. I was so ashamed of the way I looked. I hated anybody to see me.”

Eva Uhlin Fully Recovered

Professor Folke Sjoeberg, one of the doctors who treated Miss Uhlin, said that she had been lucky to recover 21from the rare condition:

“The condition is very uncommon and it strikes only one in a million people. With this condition you have to just let it run its course because there is no way to stop it…

“I’m very glad that Eva has done so well after all that happened.”

Toxic Epidermal Necrolysis, also known Lyell’s syndrome, kills 40 per cent of sufferers.
Rebecca Freeman, a spokesman for the British Association of Dermatologists, said anybody could be struck down by the disease:

“It is a very rare and severe skin condition. It can occur in all age groups, although prognosis is worse in the elderly and it is more frequent in females.”


Related posts:

TAGS :

, , , , , ,

SOURCE :

  1. Unavailable, please contact us for more information.

Comments are closed.